MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE; IOBAN INCISE DRAPE

3M HEALTH CARE 3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE; IOBAN INCISE DRAPE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier, weight: information was not provided.Lot #, device manufacture date: without a lot number, the expiration date and manufacture date could not be determined.Occupation: occupation of reporter was not provided.The customer did not provide information related to the product application and removal technique.The product instructions for use (ifu) states the drape should be applied without tension.The ifu also states the drape should be removed by gently peeling it back at a 180-degree angle from the skin.The ifu includes the notation that the skin of elderly patients is typically fragile and thus requires even greater care when applying and removing adhesive products such as drapes.
 
Event or Problem Description
A hospital employee in (b)(6) reported 6648 3m¿ ioban¿ 2 antimicrobial incise drapes were applied to a patient for cardiac surgery.The drapes were reportedly applied to intact skin.Alcoholic chlorhexidine was used for skin preparation.A circular skin injury in the thoracic/left breast area reportedly occurred when the drape was removed.(b)(6) gauze and a gauze dressing were applied to the site and secured with tape.Dermazine (sulfadiazine silver) was also reportedly used for treatment.

Brand Name
3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE
Common Device Name
IOBAN INCISE DRAPE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8335697
Report Number2110898-2019-00028
Device Sequence Number2321584
Product Code KKX
UDI-Device Identifier30707387444397
UDI-Public30707387444397
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K801550
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number6648
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2019
Initial Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age63 YR